Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 11, NWS La Crosse, WI

March 30, 2005Vernon County, Wisconsin; Houston County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Mar 30, 2005, 2:55 PM CST for Vernon County, Wisconsin; Houston County, Minnesota. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2005, 2:55 PM CST (20:55 UTC)
Expired
Mar 30, 2005, 3:30 PM CST
In force
35 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Houston County, MN, Vernon County, WI

The radar

The La Crosse radar (KARX), 21 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 11:05 AM CSTTornado WatchSPC5 hr
Mar 30, 2:15 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 302055
SVRARX
MNC055-WIC123-302130-
/O.NEW.KARX.SV.W.0011.050330T2055Z-050330T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
255 PM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOUSTON COUNTY IN SOUTHEAST MINNESOTA
  VERNON COUNTY IN SOUTHWEST WISCONSIN

* UNTIL 330 PM CST

* AT 255 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
  SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
  EXTENDING FROM 5 MILES NORTHWEST OF CALEDONIA TO 19 MILES SOUTHEAST
  OF LANSING. THE SEVERE THUNDERSTORMS WERE MOVING NORTHEAST AT 30
  MPH.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  RENO AND HIGHWAY 44 AND SANDEN ROAD AROUND 305 PM CST...  
  GENOA AND MOUND PRAIRIE AROUND 310 PM CST...
  HOKAH AND LIBERTY POLE AROUND 315 PM CST...
  NEWTON AND HIGHWAY 56 AND COUNTY N AROUND 320 PM CST...

THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4368 9173 4347 9115 4346 9077 4370 9071
      4368 9125 4383 9146

$$

RIECK
2 follow-up statements
000 
WWUS53 KARX 302113
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CST WED MAR 30 2005

MNC055-WIC123-302130-
/O.CON.KARX.SV.W.0011.000000T0000Z-050330T2130Z/
HOUSTON MN-VERNON WI-
312 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR VERNON AND HOUSTON COUNTIES...

AT 312 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF 
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND UP 
TO PENNY SIZE HAIL EXTENDING FROM 3 MILES NORTH OF CALEDONIA TO 10 
MILES SOUTHWEST OF VIROQUA. THE SEVERE STORMS WERE MOVING NORTHEAST 
AT 30 MPH.

THE SEVERE THUNDERSTORMS WILL BE NEAR...HIGHWAY 44 AND SANDEN ROAD 
AND COUNTY ROADS 3 AND 24 AROUND 315 PM CST...LIBERTY POLE AND 
NEWTON AROUND 320 PM CST...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS

LAT...LON 4368 9173 4347 9115 4346 9077 4370 9071
      4368 9125 4383 9146

$$

RIECK
000 
WWUS53 KARX 302128
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
329 PM CST WED MAR 30 2005

MNC055-WIC123-302139-
/O.EXP.KARX.SV.W.0011.000000T0000Z-050330T2130Z/
HOUSTON MN-VERNON WI-
329 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR VERNON AND HOUSTON COUNTIES
HAS EXPIRED...

THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA. THERERFORE...THE SEVERE
THUNDERSTORM WARNING FOR VERNON AND HOUSTON COUNTIES HAS EXPIRED.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4368 9173 4347 9115 4346 9077 4370 9071
      4368 9125 4383 9146

$$

RIECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:50 PM CST, 5 minutes earlier.

Area forecast discussion, Mar 30, 2:50 PM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
250 PM CST WED MAR 30 2005

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

MAIN FORECAST CONCERNS FOCUS ON THE RAIN POTENTIAL...AND POSSIBLE
FLOODING...FOR TONIGHT.

THE SFC LOW WILL TRACK NORTHEAST THROUGH WI TONIGHT...MOVING ACROSS
THE NORTHERN GREAT LAKES BY THURSDAY EVENING. THE BULK OF THE SEVERE
WEATHER ASSOCIATED WITH FAVORABLE INSTABILITY AND WIND SHEAR AHEAD
OF THE LOW AND ACCOMPANYING COLD FRONT...SO THE THREAT FOR SEVERE
WEATHER SHOULD END AFTER IT PASSES. HOWEVER...ON THE BACKSIDE OF THE
LOW...RAIN IS EXPECTED IN THE DEFORMATION AREA WEST OF THE LOW.
THERE IS GOOD QG CONVERGENCE IN THIS DEFORMATION BAND...WITH SFC
PW/S OF 1/2 TO 1 INCH. AROUND 1/2 INCH OF RAIN SEEMS REASONABLE WITH
THIS BAND...WHICH WOULD AFFECT MOSTLY PARTS OF NORTHEAST
IA/SOUTHEAST MN/INTO NORTHCENTRAL WI. THE GROUNDS IN THOSE AREAS ARE
ALREADY SATURATED FROM THE RECENT SNOWMELT AND PCPN FROM TODAY. WITH
SOME RIVERS AND STREAMS ALREADY AT OR NEAR BANKFUL...ANY ADDITIONAL
PRECIPITATION COULD CREATE FLOODING PROBLEMS. THEREFORE...WILL
CONTINUE THE FLOOD WATCH.

IN ADDITION TO THE RAINFALL...A TIGHT PRESSURE GRADIENT POST LOW
WILL CREATE SOME WINDY CONDITIONS FOR TONIGHT THROUGH FRIDAY
MORNING.

A RIDGE OF HIGH PRESSURE WILL BUILD IN FROM THE WEST AS THE LOW
DEPARTS FRIDAY NIGHT. AT 500 MB...NAM/GFS POINT TO A SECOND
SHORTWAVE TROUGH SLIPPING THROUGH...BEHIND THAT MAIN WAVE FOR
FRIDAY. RH FIELDS AND FORECAST SOUNDINGS POINT TO ONLY SOME MID
LEVEL MOISTURE...AND WITH THE INFLUENCE OF THE HIGH...DON/T FEEL
THERE WILL BE ENOUGH TO PROMOTE PCPN. HOWEVER...SOME CLOUDS ARE
CERTAINLY A POSSIBILITY.

ALL IN ALL THOUGH...THE WEEKEND IS LOOKING RELATIVELY QUIET AS THE
HIGH BECOMES THE MAIN WEATHER INFLUENCE.

IN A NUTSHELL...FLOODING STILL A THREAT TONIGHT...ESPECIALLY WEST
WHERE THE MAIN DEFORMATION RAIN BANDS ARE EXPECTED. THE FLOOD WATCH
CONTINUES IN THE THOSE AREAS AS A RESULT. WINDY TONIGHT INTO
THURSDAY...WITH HIGH PRESSURE THEN TAKING OVER BY THE WEEKEND.

.LONG TERM...SUNDAY THROUGH WEDNESDAY

EXTENDED MODELS IN FAIRLY GOOD AGREEMENT...BRINGING A RIDGE OF HIGH
PRESSURE ACROSS THE AREA FOR THE WEEKEND...INTO THE START OF NEXT
WEEK. A 500 MB TROUGH THEN LOOKS TO SLIDE ACROSS THE UPPER
MISSISSIPPI RIVER VALLEY AROUND TUESDAY...BRINGING A COLD FRONT WITH
IT. THIS WOULD BRING THE REGION ITS NEXT BEST CHANCE FOR PCPN.
TEMPERATURES WILL REBOUND TO SEASONABLE/WARMER LEVELS THANKS TO THE
RIDGE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...

WI...FLOOD WATCH UNTIL 6 AM THURSDAY...
     WIZ017-029-032>034-041.

MN...FLOOD WATCH UNTIL 6 AM THURSDAY...
     MNZ079-086>088-094>096.

IA...FLOOD WATCH UNTIL 6 AM THURSDAY...
     IAZ009-018-019.

&&

RIECK
Hazardous weather outlook, Mar 30, 5:16 AM CST, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
516 AM CST WED MAR 30 2005

IAZ008-009-018-019-MNZ079-086>088-094>096-WIZ017-029-032>034-041-
311200-
BUFFALO-CHICKASAW-CLARK-DODGE-FILLMORE-FLOYD-HOUSTON-HOWARD-JACKSON-
LA CROSSE-MITCHELL-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-WINONA-
516 AM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
TODAY.

A VIGOROUS LOW PRESSURE CENTER WILL LIFT OUT OF KANSAS EARLY THIS
MORNING AND MOVE NORTHEASTWARD ACROSS IOWA THIS AFTERNOON...AND THEN
INTO WISCONSIN BY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND AHEAD OF A SURFACE COLD FRONT
ACCOMPANYING THE LOW. ATMOSPHERIC PARAMETERS OF INSTABILITY AND WIND
PROFILES INDICATE THE POTENTIAL FOR A LINE OF STORMS TO DEVELOP
ACROSS NORTHEAST IOWA EARLY THIS AFTERNOON. THE LINE OF STORMS WILL
THEN MOVE RAPIDLY NORTHEASTWARD INTO WESTERN WISCONSIN BY LATE
AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG DAMAGING
WINDS AND TO A LESSER EXTENT...LARGE HAIL.

IN ADDITION...SOME LOCALLY MODERATE TO HEAVY RAIN IS POSSIBLE
TONIGHT ACROSS THE AREA AS THE LOW PULLS INTO CENTRAL WISCONSIN. WITH
THE RECENT SNOWMELT...MANY RIVERS AROUND THE AREA ARE RUNNING HIGH OR
EVEN OUT OF THEIR BANKS. THUS...ANY ADDITIONAL RAINFALL WILL LEAD TO
ADDITIONAL FLOODING CONCERNS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON...MAINLY
AFTER NOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ010-011-029-030-WIZ042>044-053>055-061-311200-
ADAMS-ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT-JUNEAU-MONROE-
RICHLAND-VERNON-WINNESHIEK-
516 AM CST WED MAR 30 2005

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA
TODAY.

A VIGOROUS LOW PRESSURE CENTER WILL LIFT OUT OF KANSAS EARLY THIS
MORNING AND MOVE NORTHEASTWARD ACROSS IOWA THIS AFTERNOON...AND THEN
INTO WISCONSIN BY THIS EVENING. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND AHEAD OF A SURFACE COLD FRONT
ACCOMPANYING THE LOW. ATMOSPHERIC PARAMETERS OF INSTABILITY AND WIND
PROFILES INDICATE THE POTENTIAL FOR A LINE OF STORMS TO DEVELOP
ACROSS NORTHEAST IOWA EARLY THIS AFTERNOON. THE LINE OF STORMS WILL
THEN MOVE RAPIDLY NORTHEASTWARD INTO WESTERN WISCONSIN BY LATE
AFTERNOON. THE MAIN THREAT FROM THESE STORMS WILL BE STRONG DAMAGING
WINDS AND TO A LESSER EXTENT...LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON...MAINLY
AFTER NOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RABERDING

In the hours before

Special weather statement, Mar 30, 11:06 AM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1106 AM CST WED MAR 30 2005

IAZ010-011-019-029-030-WIZ053>055-061-302200-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON-
WINNESHIEK

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 104 IN
EFFECT UNTIL 4 PM CST FOR THE FOLLOWING AREAS

IN IOWA THIS WATCH INCLUDES 5 COUNTIES

IN NORTHEAST IOWA

ALLAMAKEE             CHICKASAW             CLAYTON
FAYETTE               WINNESHIEK

IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND
VERNON

THIS INCLUDES THE CITIES OF...RICHLAND CENTER...
PRAIRIE DU CHIEN...DECORAH...ELKADER...OELWEIN...WAUKON...
VIROQUA...NEW HAMPTON AND PLATTEVILLE

IAZ008-009-018-MNZ079-086-087-094-095-302000-
DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA

SEVERE THUNDERSTORM WATCH NUMBER 103 REMAINS VALID UNTIL 2 PM CST
FOR THE FOLLOWING AREAS

IN IOWA THIS WATCH INCLUDES 3 COUNTIES

IN NORTH CENTRAL IOWA

FLOYD                 MITCHELL

IN NORTHEAST IOWA

HOWARD

IN MINNESOTA THIS WATCH INCLUDES 5 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              MOWER
OLMSTED               WABASHA

THIS INCLUDES THE CITIES OF...OSAGE...RUSHFORD...CHARLES CITY...
AUSTIN...WABASHA...DODGE CENTER...CRESCO AND ROCHESTER
Local storm report, Mar 30, 2:10 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
210 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             WEST CONCORD            44.15N 92.90W
03/30/2005  1.00 INCH        DODGE              MN   EMERGENCY MNGR

&&

MATTD
Local storm report, Mar 30, 2:14 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
214 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          STACYVILLE              43.44N 92.78W
03/30/2005                   MITCHELL           IA   LAW ENFORCEMENT

0210 PM     TORNADO          OSAGE                   43.28N 92.81W
03/30/2005                   MITCHELL           IA   LAW ENFORCEMENT

&&

MATTD
Special weather statement, Mar 30, 2:24 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
224 PM CST WED MAR 30 2005

IAZ010-011-019-029-030-WIZ053>055-061-310200-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-GRANT-RICHLAND-VERNON-
WINNESHIEK

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF TORNADO
WATCH 104 AND HAS ISSUED TORNADO WATCH 106 UNTIL 8 PM CST FOR THE
FOLLOWING AREAS

IN IOWA THE NEW WATCH INCLUDES 5 COUNTIES

IN NORTHEAST IOWA

ALLAMAKEE             CHICKASAW             CLAYTON
FAYETTE               WINNESHIEK

IN WISCONSIN THE NEW WATCH INCLUDES 4 COUNTIES

IN SOUTHWEST WISCONSIN

CRAWFORD              GRANT                 RICHLAND
VERNON

THIS INCLUDES THE CITIES OF...DECORAH...NEW HAMPTON...
RICHLAND CENTER...PRAIRIE DU CHIEN...PLATTEVILLE...VIROQUA...
ELKADER...OELWEIN AND WAUKON

IAZ008-009-018-MNZ079-086-087-094-095-310200-
DODGE-FILLMORE-FLOYD-HOWARD-MITCHELL-MOWER-OLMSTED-WABASHA

IN IOWA THE NEW WATCH INCLUDES 3 COUNTIES

IN NORTH CENTRAL IOWA

FLOYD                 MITCHELL

IN NORTHEAST IOWA

HOWARD

IN MINNESOTA THE NEW WATCH INCLUDES 5 COUNTIES

IN SOUTHEAST MINNESOTA

DODGE                 FILLMORE              MOWER
OLMSTED               WABASHA

THIS INCLUDES THE CITIES OF...WABASHA...DODGE CENTER...OSAGE...
AUSTIN...CRESCO...RUSHFORD...ROCHESTER AND CHARLES CITY

MNZ088-096-WIZ017-029-032>034-041>044-310200-
ADAMS-BUFFALO-CLARK-HOUSTON-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR-
TREMPEALEAU-WINONA

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 106 IN
EFFECT UNTIL 8 PM CST FOR THE FOLLOWING AREAS

IN MINNESOTA THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST MINNESOTA

HOUSTON               WINONA

IN WISCONSIN THIS WATCH INCLUDES 9 COUNTIES

IN CENTRAL WISCONSIN

ADAMS                 CLARK                 JUNEAU

IN NORTH CENTRAL WISCONSIN

TAYLOR

IN WEST CENTRAL WISCONSIN

BUFFALO               JACKSON               LA CROSSE
MONROE                TREMPEALEAU

THIS INCLUDES THE CITIES OF...CALEDONIA...NEILLSVILLE...MEDFORD...
FRANKLIN...MAUSTON...WINONA...INDEPENDENCE...GLENDALE...
LA CROSSE AND ONALASKA
Local storm report, Mar 30, 2:27 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
227 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TORNADO          3 S ADAMS               43.52N 92.72W
03/30/2005                   MOWER              MN   AMATEUR RADIO

&&

MATTD
Local storm report, Mar 30, 2:47 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
247 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             2 S PRESTON             43.64N 92.08W
03/30/2005  0.75 INCH        FILLMORE           MN   LAW ENFORCEMENT

            GROUND COVERED

&&

MATTD

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:26 PM CSTSevere Thunderstorm WarningARXLa Crosse34 min
Mar 30, 1:39 PM CSTSevere Thunderstorm WarningARXDodge36 min
Mar 30, 2:17 PM CSTTornado WarningARXMower43 min
Mar 30, 2:38 PM CSTSevere Thunderstorm WarningARXFillmore37 min
Mar 30, 2:38 PM CSTTornado WarningARXOlmsted67 min
Mar 30, 3:16 PM CSTSevere Thunderstorm WarningARXWabasha44 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.